# SDR FDEA201903060553

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,055 hours, 26,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

TE FLAPS DISAGEE WHEN SELECTING FLAPS 25. FLAPS DID NOT MOVE PAST 20.  TROUBLESHOT PER FIM 27-51-01 FT 808 FIG 105.  FOUND RIGHT INBOARD FLAP TRANSMISSION OVERLOAD  INDICATOR TRIPPED. PERFORMED LUBRICATION OF THE  FLAP TRANSMISSION TORQUE BRAKE AND BALLSCREW/GIMBAL  PER 12-21-09-3. VERIFIED RIGHT INBOARD FLAP TRANSMISSION FLUID IS FULL. RESET OVERLOAD IDICATOR  AND CHECKED FOR BINDING OF THE FLAP, AFT FLAP, CARRIAGE AND BALLSCREW/GIMBAL. NO EVIDENCE OF  BINDING FOUND. OPERATED FLAPS FROM  0-30 SEVERAL TIMES AND ALL INDICATIONS ARE NORMAL.  RIGHT INBOARD FLAP TRANS OVERLOAD INDICATOR STAYED SET. A/C OK FOR SERVICE.
